# SDR ASAA2016060616960

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,967 hours, 11,046 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, APU SHUT DOWN AUTOMATICALLY WITH FAULT LIGHT ILLUMINATED. FOLLOWED QRH.  GROUND POWER ESTABLISHED.  ACFT GROUNDED. APU BITE SHOWS FAULT 49-91005 HIGH OIL TEMP.  ACCOMPLISHED FIM TASK 49-91-41-200-801.  FOUND OIL COOLER DIRTY. CLEANED USING ALCOHOL AND COMPRESSED AIR.  INSPECTED INLET AND EDUCTOR, NO DEBRIS NOTED. OAT IN PHX 90 DEGREES. RAN SEVERAL TIMES FULL LOAD, OIL TEMP NEVER EXCEEDED 79 DEGREES C.
